# SDR ASAA2013081195780

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 4,943 hours, 1,449 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14263
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,944 hours, 1,450 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING NR 1 ENGINE, START VALVE STAYED OPEN AFTER ENGINE START.  ACFT GROUNDED. REPLACED NR 1 ENG START VALVE, REF AMM 80-11-03-400-801.  PERFORMED ENGINE START, OPS CHECK NORMAL.
